I've been suffering from terrible fatigue, dizziness and all around feeling terrible. I've been to two ENT's, two neruologists, and one heart specialist, all test have come back negative. I have been dealing with a digestive condition for a least 8 years, and I believe some refer to it as bile salt diarrha. All i know is that if I don't take either Imodium of Colestid or cholestrymine I will have severe diarrhea before I even finish a meal. I'm wondering if this condition is contributing to my fatigue and dizziness. Has anyone ever experienced these symptoms due to digestive disorder?
Fatigue/dizzyness/lightheadedness can all be attributed to a digestive disorder indeed.
It usually stems from a malabsorption issue, where your body is not getting enough nutrients, and that in turn causes a deficiency and sometimes anemia... this then can make you feel fatigued/lightheaded and more.
I would suggest you ask your doctor to check your vitamin/mineral levels. B12, Iron, Magnesium, etc.
Thanks for the response, I think my symptoms improved some when I went from the Imodium back to the Colestid. Interesting, because the the Colestid apparently binds to the bile and is removed through normal bowel movements is the bile making me ill?